# SDR 95FDEA00423

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: ANB7309
- Condition: Gouge
- Location: Ws 118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TO RT LOWER WING LONGITUDINAL SPLICE PLATE HAS A WEAR MARK APPROX 5 FEET IN LENGTH, WITH L/E TIP OF SPLICE PLATE WORN APPROX 90 PERCENT OF MATERIAL THICKNESS AT XCW118 INTERSECTING FUSE STA 1156.  C/W EA 1-5710-24326 WING OUBT TO CENTER, SPLICE PLATE BLEND OUT (RT).
